Issue No.06 - June (2009 vol.8)
Josep Díaz , UPC, Barcelona
Dieter Mitsche , Institut für Theoretische Informatik, ETH, Zürich
Xavier Pérez-Giménez , UPC, Barcelona
DOI Bookmark: http://doi.ieeecomputersociety.org/10.1109/TMC.2009.42
We provide the first rigorous analytical results for the connectivity of dynamic random geometric graphs—a model for mobile wireless networks in which vertices move in random directions in the unit torus. The model presented here follows the one described in . We provide precise asymptotic results for the expected length of the connectivity and disconnectivity periods of the network. We believe that the formal tools developed in this work could be extended to be used in more concrete settings and in more realistic models, in the same manner as the development of the connectivity threshold for static random geometric graphs has affected a lot of research done on ad hoc networks.
Mobile communication systems, dynamic random geometric graphs, connectivity period.
Josep Díaz, Dieter Mitsche, Xavier Pérez-Giménez, "Large Connectivity for Dynamic Random Geometric Graphs", IEEE Transactions on Mobile Computing, vol.8, no. 6, pp. 821-835, June 2009, doi:10.1109/TMC.2009.42